Hi. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand your concerns.. It seems that your son has a fungal infection on his tongue known as THRUSH or CANDIDIASIS caused by Candida albicans fungus leading to a white cheesy coating on tongue and it may turn from yellow to orange n taking any coloured or dyed foods.. You need not to worry and consult an Oral Physician and get evaluated and in case of thrush your son will have to take antifungal medicines like Fluconazole or Itraconazole for 14 days.. Take antifungal lozenges.. Gargle with Nystatin mouthwash.. Take more of probiotics like Yoghurt and Garlic.. Avoid antimicrobial mouthwashes.. For canker sores he should do warm saline gargles.. Avoid spicy food.. Take a multivitamin daily for 15 days.. If there is pain apply a numbing gel over the sores and take Ibuprofen[advil or motrin.. Hope this information helps.. If you find the answer helpful please give me a Five Star Review and click on found the answer helpful as a token of appreciation.. Thanks and regards.. Dr.Honey Nandwani Arora..